Advertisement

PT Symmetry and Weyl Asymptotics

  • Johannes Sjöstrand
Part of the Springer Proceedings in Mathematics book series (PROM, volume 16)

Abstract

For a class of PT-symmetric operators with small random perturbations, the eigenvalues obey Weyl asymptotics with probability close to 1. Consequently, when the principal symbol is nonreal, there are many nonreal eigenvalues.

Keywords

Principal Symbol Compact Smooth Manifold Small Random Perturbation Smooth Coefficient Time Reversal Operator 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Notes

Acknowledgements

Ce travail a bénéficié d’une aide de l’Agence Nationale de la Recherche portant la référence ANR-08-BLAN-0228-01 ainsi que d’une bourse FABER du conseil régional de Bourgogne.

References

  1. 1.
    Bender, C.M., Boettcher, S., Meisinger, P.N.: Open image in new window-symmetric quantum mechanics. J. Math. Phys. 40(5), 2201–2229 (1999) MathSciNetMATHCrossRefGoogle Scholar
  2. 2.
    Bender, C.M., Mannheim, P.D.: Open image in new window symmetry and necessary and sufficient conditions for the reality of energy eigenvalues. Phys. Lett. A 374(15–16), 1616–1620 (2010) MathSciNetMATHCrossRefGoogle Scholar
  3. 3.
    Bordeaux Montrieux, W.: Loi de Weyl presque sûre et résolvante pour des opérateurs différentiels non-autoadjoints. Thesis, CMLS, Ecole Polytechnique (2008). http://pastel.archives-ouvertes.fr/pastel-00005367/en
  4. 4.
    Bordeaux Montrieux, W.: Loi de Weyl presque sûre pour un système différentiel en dimension 1. Ann. Henri Poincaré 12(1), 173–204 (2011) MathSciNetMATHCrossRefGoogle Scholar
  5. 5.
    Bordeaux Montrieux, W., Sjöstrand, J.: Almost sure Weyl asymptotics for non-self-adjoint elliptic operators on compact manifolds. Ann. Fac. Sci. Toulouse 19(3–4), 567–587 (2010) MATHCrossRefGoogle Scholar
  6. 6.
    Caliceti, E., Graffi, S., Sjöstrand, J.: Spectra of Open image in new window-symmetric operators and perturbation theory. J. Phys. A, Math. Gen. 38(1), 185–193 (2005) MATHCrossRefGoogle Scholar
  7. 7.
    Caliceti, E., Graffi, S., Sjöstrand, J.: Open image in new window symmetric non-selfadjoint operators, diagonalizable and non-diagonalizable, with real discrete spectrum. J. Phys. A, Math. Theor. 40(33), 10155–10170 (2007) MATHCrossRefGoogle Scholar
  8. 8.
    Gohberg, I.C., Krein, M.G.: Introduction to the Theory of Linear Non-selfadjoint Operators. Translations of Mathematical Monographs, vol. 18. AMS, Providence (1969) Google Scholar
  9. 9.
    Hager, M.: Instabilité spectrale semiclassique pour des opérateurs non-autoadjoints. I. Un modèle. Ann. Fac. Sci. Toulouse 15(2), 243–280 (2006) MathSciNetCrossRefGoogle Scholar
  10. 10.
    Hager, M.: Instabilité spectrale semiclassique d’opérateurs non-autoadjoints. II. Ann. Henri Poincaré 7(6), 1035–1064 (2006) MathSciNetMATHCrossRefGoogle Scholar
  11. 11.
    Hager, M., Sjöstrand, J.: Eigenvalue asymptotics for randomly perturbed non-selfadjoint operators. Math. Ann. 342(1), 177–243 (2008) MathSciNetMATHCrossRefGoogle Scholar
  12. 12.
    Shin, K.C.: On the reality of the eigenvalues for a class of Open image in new window-symmetric oscillators. Commun. Math. Phys. 229(3), 543–564 (2002) MATHCrossRefGoogle Scholar
  13. 13.
    Sjöstrand, J.: Eigenvalue distribution for non-self-adjoint operators with small multiplicative random perturbations. Ann. Fac. Sci. Toulouse 18(4), 739–795 (2009) MathSciNetMATHCrossRefGoogle Scholar
  14. 14.
    Sjöstrand, J.: Eigenvalue distribution for non-self-adjoint operators on compact manifolds with small multiplicative random perturbations. Ann. Fac. Sci. Toulouse 19(2), 277–301 (2010) MathSciNetMATHCrossRefGoogle Scholar
  15. 15.
    Sjöstrand, J.: Spectral properties of non-self-adjoint operators. Lecture notes from Evian les Bains, 8–12 juin, 2009, Actes des Journées d’é.d.p. d’Évian 2009, see: http://jedp.cedram.org:80/jedp-bin/feuilleter?id=JEDP_2009___ also: arXiv:1002.4844
  16. 16.
    Sjöstrand, J.: Counting zeros of holomorphic functions of exponential growth. J. Pseudodifferential Oper. Appl. 1(1), 75–100 (2010). arXiv:0910.0346 MATHCrossRefGoogle Scholar

Copyright information

© Springer-Verlag Italia 2012

Authors and Affiliations

  1. 1.Institut de Mathématiques de BourgogneUniversité de Bourgogne, UMR 5584 du CNRSDijon cedexFrance

Personalised recommendations